A uniform rationale for Whitney forms on various supporting shapes

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00555665
Contributor : Olivier Schneegans <>
Submitted on : Friday, January 14, 2011 - 10:42:21 AM
Last modification on : Monday, December 17, 2018 - 1:26:44 AM

Identifiers

  • HAL Id : hal-00555665, version 1

Citation

Alain Bossavit. A uniform rationale for Whitney forms on various supporting shapes. Mathematics and Computers in Simulation, Elsevier, 2010, 80 (8), pp.1567-1577. ⟨hal-00555665⟩

Share

Metrics

Record views

110